RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comput. Appl. Math., 2015, Volume 275, Pages 247–261 (Mi jcam1)  

This article is cited in 2 scientific papers (total in 2 papers)

A dynamical communication system on a network

V. V. Kozlova, A. P. Buslaevbc, A. G. Tatashevbc

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, 119991, Russia
b Moscow Technical University of Communications and Informatics (MTUCI), Moscow, Russia
c Moscow State Automobile and Road University (MADI), Moscow, Russia

DOI: https://doi.org/10.1016/j.cam.2014.07.026


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jcam1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, A. P. Buslaev, A. G. Tatashev, “On real-valued oscillations of a bipendulum”, Appl. Math. Lett., 46 (2015), 44–49  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    2. A. P. Buslaev, A. G. Tatashev, M. V. Yashina, “On Irrational Oscillations of a Bipendulum”, 10th International Conference on Dependability and Complex Systems (DepCoS-RELCOMEX) (Brunow, Poland, June 29–July 03, 2015), Advances in Intelligent Systems and Computing, 365, 2015, 57–63  crossref  isi  scopus
  • Number of views:
    This page:120

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019